ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Controlled Diffusions with Constraints, II

Borkar, VS (1993) Controlled Diffusions with Constraints, II. In: Journal of Mathematical Analysis and Applications, 176 (2). pp. 310-321.

[img] PDF
Controll.pdf - Published Version
Restricted to Registered users only

Download (401kB) | Request a copy
Official URL: http://dx.doi.org/10.1006/jmaa.1993.1216


We consider the ergodic control for a controlled nondegenerate diffusion when m other (m finite) ergodic costs are required to satisfy prescribed bounds. Under a condition on the cost functions that penalizes instability, the existence of an optimal stable Markov control is established by convex analytic arguments.

Item Type: Journal Article
Publication: Journal of Mathematical Analysis and Applications
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 10 Feb 2011 09:11
Last Modified: 27 Feb 2019 10:27
URI: http://eprints.iisc.ac.in/id/eprint/35380

Actions (login required)

View Item View Item